MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM VERSE SPINE SYS FEN CORT POLY SCRW 5.5 6.0 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION

MEDOS INTERNATIONAL SàRL CH EXPEDIUM VERSE SPINE SYS FEN CORT POLY SCRW 5.5 6.0 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number 199723640
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is synthes sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2021 that the inserter could not be entered correctly into the correction key and slipped during the final tightening.This damaged the thread of the screw head.There was a surgical delay of 30 minutes.The procedure was completed successfully with replacement screw and set screws.This report is for one (1) expedium verse spine system fenestrated cortical fix polyaxial screw 5.5 6.0 x 40mm.This is report 15 of 15 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: updated data: h4.Investigation summary: visual inspection: the 5.5 exp verse fen scr 6.0x40 (part # 199723640, lot # 244128) was received at us cq.Upon visual inspection at cq, it is observed that the device's reduction tabs were broken and received at cq.The device was stripped and showed discoloration.No other issues were identified with the returned device.Device failure/ defect identified? yes.Dimensional inspection: no dimensional inspection can be performed due to post-manufacturing damage.Furthermore, the complaint-relevant dimensions cannot be checked for dimensional accuracy, because of the design of the device.Documentation/ specification review: the drawing(s) was reviewed; no design issues or discrepancies were found during this investigation.Complaint confirmed? yes.Investigation conclusion: the complaint could not be confirmed for the received device.No definitive root cause can be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot product code: 199723640.Lot number: 244128.The dhr of product code: 199723640, lot: 244128 was electronically reviewed and no non-conformances were observed during the manufacturing process.The product was released on: (b)(6) 2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Corrected data: d9, h3, h6.

Brand Name
EXPEDIUM VERSE SPINE SYS FEN CORT POLY SCRW 5.5 6.0 X 40MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12335906
Report Number1526439-2021-01719
Device Sequence Number4686815
Product Code MNI
UDI-Device Identifier10705034403090
UDI-Public(01)10705034403090
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723640
Device Catalogue Number199723640
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2021
Initial Date Received by Manufacturer 07/19/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date09/10/2021
Patient Sequence Number1